MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CARESITE; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. CARESITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 470107
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as event 1 of b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
Event 1: as reported by the user facility: the product was assembled by anesthesiologist in the operating room.Upon arrival in the recovery room, the patient's underpad was wet and soiled with blood.The clinician irrigated the extension set and the presence of a hole in the green part before the needleless connector was identified.
 
Additional Manufacturer Narrative
Event 1: this report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample connected to a valve from another manufacturer and 23 unused samples were provided for evaluation.Visual evaluation of the used sample confirmed that the connector was cracked.All 23 unopened samples were opened and visually inspected, no cracks were noted to be present on the connectors of the unopened valves.Based on the evaluation of the sample the reported defect is confirmed against the used set.  review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.  we will maintain this report for further references and continue to monitor other reports for similar occurrences.  if any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CARESITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown 18109
MDR Report Key10950496
Report Number2523676-2020-00336
Device Sequence Number19553717
Product Code FPA
UDI-Device Identifier04046964183911
UDI-Public04046964183911
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number470107
Device Catalogue Number470107
Device Lot Number0061736112
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2020
Initial Date Received by Manufacturer 11/20/2020
Supplement Date Received by Manufacturer11/20/2020
Initial Report FDA Received Date12/05/2020
Supplement Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1